# SDR ASOA2015022712312

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,976 hours, 31,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN AIRSTAIR DOOR WAS HARD TO OPEN ON.  PERFORMED OPS CHECK OF MAIN PAX DOOR IAW AMM 52-10-00.  NO DEFECTS FOUND.  OUTER HANDLES FLUSH.  INNER MARKINGS LINE UP.
